MathSciNet Relay Station
MathSciNet bibliographic data
MR2286210 65L10
Mohanty, R. K. A class of non-uniform mesh three point arithmetic average discretization for $y''=f(x,y,y')$ and the estimates of $y'$. Appl. Math. Comput. 183 (2006), no. 1, 477–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement